A theorem in 3-valued model theory with connections to number theory, type theory, and relevant logic

Studia Logica 38 (2):149 - 169 (1979)
Given classical (2 valued) structures and and a homomorphism h of onto , it is shown how to construct a (non-degenerate) 3-valued counterpart of . Classical sentences that are true in are non-false in . Applications to number theory and type theory (with axiom of infinity) produce finite 3-valued models in which all classically true sentences of these theories are non-false. Connections to relevant logic give absolute consistency proofs for versions of these theories formulated in relevant logic (the proof for number theory was obtained earlier by R. K. Meyer and suggested the present abstract development).
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA
    R. O. Gandy (1956). On the Axiom of Extensionality--Part I. Journal of Symbolic Logic 21 (1):36-48.
    Citations of this work BETA
    Similar books and articles

    Monthly downloads

    Added to index


    Total downloads

    13 ( #100,521 of 1,088,426 )

    Recent downloads (6 months)

    1 ( #69,601 of 1,088,426 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.